On two theorems of F. Carlson and S. Wigert

G. H. Hardy New College, Oxford

TBD mathscidoc:1701.33596

Acta Mathematica, 42, (1), 327-339, 1920.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:35 uploaded by actaadmin ] [ 153 downloads ] [ 0 comments ] [ Cited by 10 ]
@inproceedings{g.1920on,
  title={On two theorems of F. Carlson and S. Wigert},
  author={G. H. Hardy},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203035913074305},
  booktitle={Acta Mathematica},
  volume={42},
  number={1},
  pages={327-339},
  year={1920},
}
G. H. Hardy. On two theorems of F. Carlson and S. Wigert. 1920. Vol. 42. In Acta Mathematica. pp.327-339. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203035913074305.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved